# SDR 20000811SH017

- Difficulty date: June 27, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Mount
- Part number: 210658
- Part serial: 1481058B
- Condition: Leaking
- Component: Governor, Woodward
- Component part number: 2106584030041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION AROUND GOVERNOR BODY FACE.  (X)
